ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Bloch Equations Revisited:New Analytical Solutions for the Generalized Bloch Equations

Madhu, PK and Kumar, Anil (1997) Bloch Equations Revisited:New Analytical Solutions for the Generalized Bloch Equations. In: Concepts in Magnetic Resonance, 9 (1). pp. 1-12.

[img]
Preview
PDF
page40au.pdf

Download (349kB)

Abstract

The generalized Bloch equations in the rotating frame are solved in Cartesian space by an approach that is different from the earlier Torrey solutions. The solutions are cast into a compact and convenient matrix notation, which paves the way for a direct physical insight and comprehension of the evolution of various magnetization components. The solutions are expressed as a sum of two terms: One describes the decay of the initial state; the other describes the growth of the steady state. The representative trajectories of each component of the above terms plotted separately describe the complete time evolution of each magnetization component.

Item Type: Journal Article
Additional Information: The copyright belongs to John Wiley & Sons, Inc.
Keywords: generalized bloch equations;cartesian space;analytical solutions
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Depositing User: Sandhya Jagirdar
Date Deposited: 04 Oct 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ac.in/id/eprint/3756

Actions (login required)

View Item View Item